# SDR DL73K010134

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,098 hours, 38,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298887
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK WAS FOUND AT THE L2 DOOR CUTOUT UPPER HINGE.  THE CRACK WAS TRIMMED OUT AND DOUBLERS INSTALLED PER ERA 259485-14 AT HMV.
